Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Continuous bleeding after hysterescopy. What should I do?

Hi. I had a hysteroscopy performed on Oct 16 for a removal of a migrated essure. I m still bleeding 7 days later (1 pad is sufficient for the whole day), but it doesn t seem to be diminishing. I was told I might bleed for 2 weeks but I thought that it would get less. I was never prescribed antibiotics and as of today I started to feel cramping. What do you recommend that I do?
Asked On : Fri, 26 Oct 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Though it is common for some spotting and mild bleeding to persist after the procedure, if it is continuing to be heavy and prolonged, you need to take styptics to stop the bleeding and also get further help from your health care provider. If there is any infection, you may need antibiotics. Since the procedure is done under strict aseptic precautions, and is a short one, usually antibiotics may not be necessary. Cramping could be due to uterine spasm which can be relieved with anti-spasmodics. Hope this helps.
Answered: Thu, 23 Apr 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor